Translator Disclaimer
December, 1977 The Sample Function Continuity of Stochastic Integrals in the Plane
Eugene Wong, Moshe Zakai
Ann. Probab. 5(6): 1024-1027 (December, 1977). DOI: 10.1214/aop/1176995670

Abstract

Sample continuity is proved for extended stochastic integrals involving a two-parameter Wiener process.

Citation

Download Citation

Eugene Wong. Moshe Zakai. "The Sample Function Continuity of Stochastic Integrals in the Plane." Ann. Probab. 5 (6) 1024 - 1027, December, 1977. https://doi.org/10.1214/aop/1176995670

Information

Published: December, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0374.60078
MathSciNet: MR464399
Digital Object Identifier: 10.1214/aop/1176995670

Subjects:
Primary: 60H05
Secondary: 60G45

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 6 • December, 1977
Back to Top